A remark on sensitivity in linear programming and Gale-Samuelson nonsubstitution theorem
Control and Cybernetics, Tome 39 (2010) no. 3, pp. 827-838
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2010_39_3_a13,
author = {Giuli, Maria Elena De and Giorgi, Giorgio},
title = {A remark on sensitivity in linear programming and {Gale-Samuelson} nonsubstitution theorem},
journal = {Control and Cybernetics},
pages = {827--838},
year = {2010},
volume = {39},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2010_39_3_a13/}
}
TY - JOUR AU - Giuli, Maria Elena De AU - Giorgi, Giorgio TI - A remark on sensitivity in linear programming and Gale-Samuelson nonsubstitution theorem JO - Control and Cybernetics PY - 2010 SP - 827 EP - 838 VL - 39 IS - 3 UR - http://geodesic.mathdoc.fr/item/CC_2010_39_3_a13/ LA - en ID - CC_2010_39_3_a13 ER -
Giuli, Maria Elena De; Giorgi, Giorgio. A remark on sensitivity in linear programming and Gale-Samuelson nonsubstitution theorem. Control and Cybernetics, Tome 39 (2010) no. 3, pp. 827-838. http://geodesic.mathdoc.fr/item/CC_2010_39_3_a13/